Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



A classification of simple Lie modules having a $ 1$-dimensional weight space

Authors: D. J. Britten and F. W. Lemire
Journal: Trans. Amer. Math. Soc. 299 (1987), 683-697
MSC: Primary 17B10; Secondary 17B20
MathSciNet review: 869228
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ L$ denote a simple Lie algebra over the complex numbers. In this paper, we classify and construct all simple $ L$ modules which may be infinite dimensional but have at least one $ 1$-dimensional weight space. This completes the study begun earlier by the authors for the case of $ L = {A_n}$. The approach presented here relies heavily on the results of Suren Fernando whose dissertation dealt with simple weight modules and their weight systems.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 17B10, 17B20

Retrieve articles in all journals with MSC: 17B10, 17B20

Additional Information

Keywords: Simple Lie modules, weight space decomposition, torsion free module
Article copyright: © Copyright 1987 American Mathematical Society

American Mathematical Society